# SDR DL733950783

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FLAP TRAILING EDGE WEDGE DELAMINATED AT ITS OUTBOARD END.  REPAIRED PER SRM 57-53-02.
